เงื่อนไขจำเป็นและเพียงพอสำหรับการแปลงเชิงเส้นขยายซ้ายและขยายขวา

  • รณสรรพ์ ชินรัมย์ Department of Mathematics and Statistics, Prince of Songkla University
  • ศรายุธ มั่นคงวิวัฒน์
  • สำรวม บัวประดิษฐ์
Keywords: basis, vector spaces, linear transformations, left magnifying linear transformations, right magnifying linear transformations

Abstract

Let gif.latex?\displaystyle&space;V be a vector space and gif.latex?\displaystyle&space;L(V)&space;= {gif.latex?\displaystyle&space;f|f:V\rightarrow&space;V is a linear transformation}. Let gif.latex?\displaystyle&space;f\in&space;\displaystyle&space;L(V). is called a left magnifying linear transformation if there exists a proper subset gif.latex?\displaystyle&space;M of  gif.latex?\displaystyle&space;L(V) such that gif.latex?\displaystyle&space;f\circ&space;\displaystyle&space;M=L(V) and gif.latex?\displaystyle&space;f is called a right magnifying linear transformation if there exists a proper subset gif.latex?\displaystyle&space;M of gif.latex?\displaystyle&space;L(V) such that gif.latex?\displaystyle&space;M\circ&space;f=L(V). In this paper, we prove necessary and sufficient  condition for left magnifying and right magnifying linear transformations by using some basic properties of vector spaces and linear transformations

          

Downloads

Download data is not yet available.

References

ณัฐวุฒิ พลอาสา และอัยเรศ เอี่ยมพันธ์. (2556). ความสวยงามวางนัยทั่วไป: การเริ่มต้นของกรุปของจำนวนเศษเหลือ. วารสารนเรศวรพะเยา, 6(1), 25-30.
รณสรรพ์ ชินรัมย์. (2552). ความสัมพันธ์กรีนและความเป็นปกติของกึ่งกรุปการแปลงเต็มวางนัยทั่วไป. วารสารวิทยาศาสตร์ มข., 37(3), 348-356.
รัตนาภรณ์ ศรีภากรณ์ และรณสรรพ์ ชินรัมย์. (2552). ควอซี-ไอดีลวางนัยทั่วไปของกึ่งกรุป. วารสารวิทยาศาสตร์ มข., 37(2), 213-220.
วรเชษฐ์ สมมะณี. (2558). แรงกของผลคูณตรงของสองกรุปสมมาตร. สักทอง: วารสารวิทยาศาสตร์และเทคโนโลยี, 2(1), 13-20.
สุทิน ทองรักษ์ และอัยเรศ เอี่ยมพันธ์. (2557). ความสวยงามวางนัยทั่วไป : การเริ่มต้นของริงของจำนวนเศษเหลือ. วารสารนเรศวรพะเยา, 7(1), 85-90.
Catino, F. & Migliorini, F. (1992). Magnifying elements of semigroups. Semigroup Forum, 44(1), 314-319.
Changphas, T. & Sulivan, R.P. (2010). Skew idempotents in linear transformation semigroups. Linear and Multilinear Algebra, 58(4), 299-411.
Chinram, R. (2009). Green’s relations and regularity of generalized semigroups of linear transformations. Lobachevskii Journal of Mathematics, 30(4), 253-256.
Chopraknoi, S., Phongpatanacharoen, T. & Prakitsri, P. (2015). The natural partial order on linear transformations with nullity and co-rank bounded below. Bulletin of the Australian Mathematical Society, 91(1), 104-115.
Kemprasit, Y. (2002). Regularity and unit-regularity of generalized semigroups of linear transformations. Southeast Asian Bulletin of Mathematics, 25(4), 617-622.
Kemprasit, Y. & Chinram, R. (2002). Generalized rings of linear transformations having the intersection property of quasi-ideals. Vietnam Journal of Mathematics, 30(2), 283-288.
Kemprasit, Y. & Chinram, R. (2003). 0-minimal quasi-ideals of generalized linear transformation semigroups. Communications in Algebra, 31(10), 4765-4774.
Ljapin, E. S. (1963). Semigroups, American Mathematical Society, Providence, R.I.
Magill, Jr. K. D. (1994). Magnifying Elements of Transformation Semigroups. Semigroup Forum, 48(1), 119-126.
Published
2018-06-29
Section
บทความวิจัย (Research Articles)